Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having head ache. Have photophobia and phonophobia. Take Nicip?

Hi Doctor, I am having head ache, accompanied by photophobia and phonophobia , used to take Dart which used to relieve me of the headache, but as it was not available i have taken Nicip and i read about its side effects and one of the answers provided here by the doctor sourav ganguly that during menstruation (Accompanied by leg pain), its ok to consume Nicip. Also Just after 10 mins am feeling better, in case of a similar situation is it advisable to take Nicip.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

i had gone through your query.

Headache with photo phobia and phonophobia may indicate migraine attack.

It is usually unilateral/ associated with nausea and vomiting.

Tab NICIP is nimesulide can help to relieve it but it has various side effect.

Avoid long term use of it.

Other medicines like paracetamol/brufen/diclofenac has similar effect with low side effect as compare to nicip.

If it is diagnosed as migraine then prophylactic treatment with amitriptiline/flunarizine etc can help to prevent further attack.

Do take advise from your doctor before taking any medicines.

Still have query then feel free to ask.

Happy to help you further.

Thank you.
Answered: Fri, 31 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor